Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 30, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at May 3, 2011, 12:42 PM CDT for Bedford County, Tennessee. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 12:42 PM CDT (17:42 UTC)
- Expired
- May 3, 2011, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
153 WGUS44 KOHX 031742 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1242 PM CDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .RECENT HEAVY RAINFALL WILL CAUSE THE GARRISON FORK NEAR WARTRACE TO RAPIDLY INCREASE IN RIVER LEVEL. IT IS FORECAST TO RISE ABOVE FLOOD STAGE FOR ABOUT 12 HOURS AND RAPIDLY DECREASE BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-040542- /O.NEW.KOHX.FL.W.0030.110503T1742Z-110504T1055Z/ /WTTT1.1.ER.110503T1701Z.110503T2000Z.110504T0455Z.NO/ 1242 PM CDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS AFTERNOON UNTIL LATE TONIGHT. * AT 12PM TUESDAY THE STAGE WAS...7.9 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
1 follow-up statement
738 WGUS84 KOHX 032106 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 406 PM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .THE GARRISON FORK HAS CRESTED AND WILL REMAIN HIGH THROUGH THIS EVENING. EXPECT WATER LEVELS TO FALL BELOW FLOOD STAGE BY MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-040200- /O.EXT.KOHX.FL.W.0030.000000T0000Z-110504T0200Z/ /WTTT1.1.ER.110503T1701Z.110503T1945Z.110503T2310Z.NO/ 406 PM CDT TUE MAY 3 2011 ...FLOOD WARNING EXTENDED UNTIL 05/03 21:00...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 05/03 21:00. * AT 03PM TUESDAY THE STAGE WAS 9.1 FEET AND CRESTING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at May 3, 11:25 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 3, 11:25 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 AM CDT TUE MAY 3 2011 .UPDATE... PCPN DEPARTING W-E. FLASH FLOOD WATCH CANCELLED NW MID TN. NO WATCHES IN EFFECT. FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY... STEWART...HOUSTON...BENTON...AND HUMPHREYS COUNTIES UNTIL WED NGT. MINOR TO MODERATE RIVER FLOODING CONTINUES TO BE A PROBLEM ALONG THE TENNESSEE...CUMBERLAND..AND RED RIVERS AS WELL. && .PREV DISCUSSION... /ISSUED 707 AM CDT TUE MAY 3 2011/ AVIATION...BNA/CSV...BROAD AREA OF RAIN MOVING ACROSS MIDDLE TENNESSEE BEHIND A SLOW-MOVING COLD FRONT, WHICH IS CURRENTLY SITTING ALONG THE CUMBERLAND PLATEAU. EXPECT LOW CIGS AND RESTRICTED VSBY THIS MORNING AND INTO THE AFTERNOON, ESPECIALLY AT CSV, WHERE IFR CONDITIONS MAY LAST INTO THE EVENING BEFORE SKIES CLEAR. LOOK FOR RADIATIONAL COOLING TO DEVELOP AFTER MIDNIGHT, WITH FOG POSSIBLE AT CSV AFTER 08Z. PREV DISCUSSION... /ISSUED 419 AM CDT TUE MAY 3 2011/ UPDATE...UPDATED GRIDS AND ZFP TO SHOW A SIGNIFICANT COOLING TREND OVER THE EAST THIS AFTERNOON, WITH TEMPERATURES TUMBLING FROM THE LOWER 60S EARLY TODAY INTO THE UPPER 40S THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 3, 12:17 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1217 PM CDT TUE MAY 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1217 PM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE TENNESSEE...CUMBERLAND AND RED RIVERS TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE TENNESSEE...CUMBERLAND AND RED RIVERS WEDNESDAY. THESE RIVER ARE EXPECTED TO FALL BELOW FLOOD STAGE ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 36 min |
| May 2, 10:17 PM CDT | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 12 hr |
| May 3, 6:56 AM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner | 3 hr |
| May 3, 8:40 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 3 hr |
| May 3, 10:50 AM CDT | Areal Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 48 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery | 23 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 33 hr |
| May 3, 11:25 AM CDT | River Flood Advisory | OHX | Perry | 68 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.